Benzodiazapines

paul80

Senior Member
Messages
292
Likes
301
For some reason, I thought that they'd already done that. It only makes sense. Hard enough to go thru a taper, but going thru that while your body is still adjusting to new medication makes it expoentially harder, especially in terms of figuring out what's doing what ....

It doesnt exist for them. If you're referring to your taper Drs, they have no interest in anything that's outside the taper protocol ....

I don't know if you meant this message for me, no tag, but I'll just assume you did :xeyes::xeyes::xeyes:.

I'm really happy to be able to help in any way that I can, anytime that you need any kind of input or sounding board, ever keeping in mind that I'm not a licensed medical-anything

I'm doing OK, in the up and down way of this irritating little yo-yo of an illness. It's hard to have a life when you have no idea where you'll be the next day, or even the next couple of hours, hi-ho :):) :hug:.

Still, its waaaaaay better than the bad old days, so I'm grateful .
I got hit with a virus that day i thought i had the reaction to the withdrawl so now i'm not sure if it was that. But i told my GP it was the withdrawl anyway cause i wanted to do it slower. I said maybe i should just stay on the 20mg till after i get used to the epilum drug, but he said he was worried the longer i stay on the benzo the harder it would be to get off, so we agreed on going to 17.5mg instead of 15mg.

Yes i meant you, glad you're doing better. i know what you mean about being better than you used to. It's all relative isn't it? i was really unhappy when i had moderate M.E cause i couldn't work and felt like people didn't believe me but if i could go back to that now i would be so happy.
 
Messages
14,036
Likes
32,049
Location
Second star to the right ...
he said he was worried the longer i stay on the benzo the harder it would be to get off, so we agreed on going to 17.5mg instead of 15mg.
Forgive my forthrightness, but that's horseshite. You've been on a benzo long enough to have put you where you are, another 3 or 4 weeks, or eve a little more, isn;t going to make much difference.


Keep in mind that even tho they're in your corner on the taper, they're also deeply in theirs, and theirs says they need to get you off this crap as fast as possible, because it's easier, and safer, for them.

It's a hard juggle, dealing with a situation in which your support team has to be considered not just in light of what you need and what they;re doing to help you, but also the ways that they're going to serve their own interests at the same time, or even first.
i was really unhappy when i had moderate M.E cause i couldn't work and felt like people didn't believe me but if i could go back to that now i would be so happy.
I know what you mean. It's a bitch to look back on what you thought was pretty awful at the time and realize that from your new perspective, it was heaven, comparatively speaking !!!


You're doing all the right things to get back there, and then to use that level as the springboard for the next bounce up, large or small.

You're doing great, and you're going to be fine. It's going to take some time, but you're soooooo headed in the right direction :woot::woot::woot: :thumbsup::thumbsup: :hug: !!!
 

stefanosstef

Senior Member
Messages
528
Likes
1,311
I think I am noticing a pattern.It may be the case that everytime I try to lower my xanax I get brain fog/inflammation symptoms.I don't feel increase in anxiety and my sleep is slightly worse, which means maybe I will wake up once at night and I will wake up earlier but I can fall asleep.

There is another scenario and both can be true.I think that if I get lower than a threshold of xanax I get bad quality of sleep regardless of possible withdrawal effects.That's why I started it anyway.

What do you think?